Adverse reactions to injectable fillers

Rebecca Fitzgerald, Vince Bertucci, Jonathan M Sykes, J. Kevin Duplechain

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

As the use of fillers becomes increasingly more common and the skill level of those injecting is so varied, adverse events can be expected to increase as well. Avoiding complications is always the best measure, and with appropriate training and injection techniques, many complications can be avoided. However, adverse events can occur in the best of hands, and early detection and treatment may eliminate or minimize sequelae. This article is an effort to help in that endeavor.

Original languageEnglish (US)
Pages (from-to)532-555
Number of pages24
JournalFacial Plastic Surgery
Volume32
Issue number5
DOIs
StatePublished - Oct 1 2016

Keywords

  • adverse events
  • biofilm
  • complications
  • fillers
  • intravascular injection
  • ischemia
  • necrosis

ASJC Scopus subject areas

  • Surgery

Fingerprint Dive into the research topics of 'Adverse reactions to injectable fillers'. Together they form a unique fingerprint.

  • Cite this

    Fitzgerald, R., Bertucci, V., Sykes, J. M., & Duplechain, J. K. (2016). Adverse reactions to injectable fillers. Facial Plastic Surgery, 32(5), 532-555. https://doi.org/10.1055/s-0036-1592340